MAUDE Adverse Event Report: SIVANTOS SP. Z O.O. SIGNIA; MOTION SP 2PX

SIVANTOS SP. Z O.O. SIGNIA; MOTION SP 2PX
Catalog Number 10942735
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Ear infection (4813)
Date of Event 06/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We were made aware, that our electronic submissions failed and not received by fda.Car_s-us_2024_008 is opened to address this issue and this report was electronically resubmitted on (03/05/2023).
 
Event or Problem Description
In this event, patient in france with a history of otitis developed otitis three times in her left ear after wearing motion sp 2 px hearing aids with earmolds.The ent did not think the otitis originated from the devices, but the infection appears to feed on the occlusion of the ear canals by the earmolds.Earmolds initially made of acrylic and remade with silicone.The same type of hearing aids and earmolds are distributed in the u.S.As proof of design the materials are tested for biocompatiblity according to iso 10993-1.The device was not returned; it is speculated that the on-going infection which was previously had by the user was additionally contributed when using the earmolds which closed the ear canals.This allowed for the build-up of bacterium against the users skin.The fact that the otitis occurs with different items (earmolds made of silicone and acrylic resin) also leads to the conclusion that the otitis is not related to the used material.

Brand Name
SIGNIA
Common Device Name
MOTION SP 2PX
Manufacturer (Section D)
SIVANTOS SP. Z O.O.
baltycka 6
poznan, wielkopolskie 61-01 3
PL  61-013
Manufacturer Contact
la-shaunda joseph
101 wood avenue south
7th floor
iselin, NJ 08830
5617859321
MDR Report Key18838693
Report Number3012119662-2024-00004
Device Sequence Number17927275
Product Code OSM
UDI-Device Identifier04038953855855
UDI-Public04038953855855
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number10942735
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/14/2021
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite